# SDR MASA2019011011655

- Difficulty date: January 10, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 34,859 hours, 28,589 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE VIBE REACHED 2.5 ON CLIMBOUT. CURRENTLY OUT OF SERVICE.
